# SDR QXEA2024052000128

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 14,227 hours, 9,538 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 398712
- Part serial: 1820
- Condition: Malfunctioned
- Location: Brake System
- Part time: 14,230 hours, 9,539 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, ENGINE START AND AFTER START CHECKLIST, TRIED TO POWER OUT FOR TAXI W/ BOTH ENGINES RUNNING. ON INITIAL A/C MOVEMENT, FELT BRAKES GRAB. STOPPED THE A/C AND TRIED TO POWER OUT AGAIN (ABOUT 60%) AND A/C BEHAVED THE SAME. ALL BRAKE PRESSURES WERE GREEN & ABOUT 40 PSI THERE WERE NO EICAS MESSAGES AFTER GROUND PERSONELL AND MX INSPECTED BOTH SIDES OF LANDING GEAR HAD A/C TOWED BACK TO GATE. REMOVED FROM SERVICE. CONFIRMED FAULT VIA PARTIAL JACKING OF AIRCRAFT AND CYCLING TOE BRAKES WITH HYDRAULICS ON. #1 BRAKE OBSERVED TO BE DRAGGING. C/W APPLICABLE STEPS OF FIM TASK 32-40-00-810-804-A. VIEWED PRESSURE TRANSDUCER DATA VIA CMC DURING BREAK OPERATION AND FOUND #1 BRAKE PRESSURE STUCK AT 2 PSI WITH BRAKES OFF AND RISES TO 2300 PSI WITH BRAKES ON. PERFORMED BCM1 SHUTOFF VALVE INITIATED TEST VIA CMC AND TEST FAILED. REMOVED AND REPLACED SYSTEM 1 MAIN BRAKE CONTROL VALVE REF AMM TASKS 32-41-09-000/400-801-A. RECHECKED CMC PRESSURE TRANSDUCER DATA, NO DEFECTS NOTED. PERFORMED BCM1 SHUTOFF VALVE INITIATED TEST VIA CMC AND TEST PASSED. PERFORMED MULTIPLE OPS TESTS OF BRAKE SYSTEM WITH PARTIAL JACKING AND HYDRAULICS ON, NO DEFECTS NOTED. CLEARS DEFECT. RETURNED TO SERVICE.
